Posted by mat on April 2, 2002, at 17:46:37
In reply to Re: new to the group-has anyone tried milnacipran?, posted by ben on April 2, 2002, at 11:53:51
> > hi ben!
> > yes, i take milnacipran. today i finished my third week with this AD.
> > but the first week i took only 25mg twice a day, and then i started to
> > to take the recommended dose of 2x50mg.
> > at the moment i'm a little bit disappointed because it doesn't seem
> > to have the same strong mood-enhancing effect as the ADs i have tried before (paroxetin, sertralin), but the
> > good thing is that it doesn't seem to disappoint my girlfriend (the other AD did-that's the reason i stopped them)
> > also-i think my sleep pattern is improving and i feel no adverse side-effects.
> > my psychiatrist told me that she often prescribes milnacipran to young men because of the lack of sexual dysfunctions associated with this drug.
> > she also said i should try this drug because of the noradrenaline-reuptake-inhibition that will probably make me more active.
> > my motto now is: wait and see
> > does anybody else have experiences with milnacipran? please, post them!
> > mat
> How much of Paroxetine / Sertraline did you take. Paroxetine was the best for me but I gained weight, was always tired on it and had sexual side effects. Do you have really no side effects of Ixel ? No agitation, increased anxiety, tremor or urinary problems (dysuria).... ? I had no luck with Sertraline, was nauseous all the time and gave it up for this reason. What about going higher with Ixel ? Efexor (Venlafaxine) is also possible to go up mor than the recommended 150-375 mg/day !
paroxetine also was the best AD for me, but the sexual side-effects were intolerable. i took one tablet a day (i think that was 20mg). but besides the sexual thing i also felt no side effects with
this ssri. sometimes a little bit nausea, but nothing more. i remember i always thought that this med is only placebo-until i found myself at a emergency unit because of acute pancreatitis. the
physicians there did not continue to give me my paroxetin (seroxat here in austria) and i experienced a really terrible withdrawal syndrome (in addition to the unbelievable pain that the small pancreas-gland can cause when it is inflamed), that reminded me that the ADs indeed are powerful meds.
i did not gain weight, i lost a few kilos instead because my activity increased to a level where i could resume my favourite hobby-biking. it's like an indicator-when i feel better-i lose weight.
i really have no side-effects at the moment with ixel. i read about the dysuria-thing but there's nothing like that. sometimes nausea again, but i can stand it. but-as i already mentioned-i'm not satisfied with it-i'm really down at the moment. next week i tell my psychiatrist about my experiences with milnacipran, we will have to change my regimen.
what meds are you taking at the moment? do you know why there are so few entries on milnacipran in this forum? is this substance not popular in the u.s?